# SDR 00FDEA00002

- Difficulty date: January 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412FE
- Make and model: Airbus A310-203
- Aircraft serial: 360
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON T/O, L/G WOULD NOT RETRACT DESPITE SEVERAL RECYCLES ON SYS 1 AND 2 C/B'S.  RESET BOX AND FAULTED SAME UNITS.  REMOVED AND REPLACED PROXIMITY DETECTOR UNIT PER MM.  OPS CK GOOD.
